# SDR 0004053107

- Difficulty date: October 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N307NB
- Make and model: Airbus A319-114
- Aircraft serial: 1126
- Aircraft time: 2,590 hours, 1,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D5231003600500
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  DESELECTED THE YELLOW HYDRAULIC PUMPS PER COM PROCEDURES, CONTINUED TO FINAL DESTINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING HYDRAULIC SUPPLY LINE TO THE FORWARD CARGO DOOR OPERATING VALVE.  OPERATIONAL CHECK OK.
